So I have not been well for over a month, and the doctors are not listening. I know this is long, but I am just looking for some guidance, my quality of life is deteriorating I am fidgety and not one to sit around and be lazy, I have an amazing boyfriend and I am on high honor role in school. I am 28 years old. I also have ADHD and take Vyvanse 60mg. Since this started I have only taken my Vyvanse twice for the two days I have been able to go to school, so I don’t think that is the issue.
Symptoms: Abdominal pain mostly on right side but when the pain is really bad my whole stomach hurts, twisting, burning, stabbing, shooting. Loss of appetite, before the last three days I could force myself to eat a little something. Nausea, all the time, and severe after food, the last three days I have that watery Im gonna puke feeling in my mouth constantly.sorry if too graphic, Have only thrown up three times since this started, but it was a very large amount and pretty much just water, it was also projectile it looked like an exercism according to my boyfriend.One bout of diarrhea that last 2 days even with IV immodium. Urine frequency, when the pain is at its worst it makes me feel like Im going to pee my pants. Since this started I cannot walk for more than 10 or 15 minutes without have really bad leg pain and fatigue. Constant dry mouth and a lump in my throat. New the last two days, my lower back hips and legs ache so incredibly I feel like Im going to pass out. I have also been constipated for a week, I went once a small amount and it was yellowish. Twice I have been told I had elevated liver enzymes, and they say they cant find a reason. My liver looks fine on US and I was tested for hep a b c. My gallbladder looked ok too, well except the radiologist said that I am the first s shaped gallbladder he had ever seen, Im sure it is normal.
I have had 2 ct scans, ultrasounds, bloodwork,urinalysis,laprascopy showed all my women parts are fine.
I don’t know what to do, I was admitted for two days when this started and the doctor who discharged me, who I only met that day for less than five minutes, wrote in my chart that I had borderline personality disorder but I was never told this until the anesthesiologist asked me about it before my surgery. The gyn that did my surgery told my boyfriend that all of my symptoms were in my head and she did the surgery in hopes that it would relieve my anxiety and my pain would go away. I went to my primary on Tuesday and apparently the GYN called and told her the same thing. So I have to have a pysch eval before they will do any other testing,well there is a six week wait. I cannot take this pain any longer, and its getting harder to function, I want to eat, I want to be able to dress myself, I want to clean my house.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?